RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 5, Issue 4  


Series of just-non-distributive varieties of Lie rings
D. S. Ananichev
955
Stability of two-layer operator-difference schemes with symmetric and skew-symmetric operators
N. V. Ardelyan
979
Involutive bases of free algebras
E. A. Vassilieva
993
The rate of Pringsheim convergence of multiple Fourier series of piecewise monotonic functions of many variables in the space $L$
M. I. Dyachenko
1003
Central polynomials for adjoint representations of simple Lie algebras exist
A. A. Kagarmanov, Yu. P. Razmyslov
1015
Asymptotic analysis of the auto-generators dynamics with different non-linear delay feedback
S. A. Kashchenko
1027
The Berlekamp–Massey algorithm over commutative Artinian principal ideal rings
V. L. Kurakin
1061
Generalization of classical orthogonal polynomials to the case of two intervals
A. L. Lukashov
1103
Transformation of matrix families to normal forms and its application to stability problems
A. A. Mailybaev
1111
Convergence time to equilibrium for large finite Markov chains
A. D. Manita
1135
About one of Uljanov's theorems
B. V. Simonov
1159
On the problem of decomposition of vectors of a locally convex space into a series in terms of eigenelements of a linear operator
O. D. Solomatin
1167
Formally integrable Mizohata systems of codimension 1
I. B. Tabov
1179
On logical description of geometric figures
A. A. Shakirov
1191

On improvement of school teaching. The talk at Moscow Mathematical Society on October 5th, 1999
D. V. Anosov
1199
Theorems of Helly–Gallai's type
V. L. Dol'nikov, S. A. Igonin
1209
Integrated courses for education of special school teachers
O. A. Ivanov
1227

Short communications
Multiplicative isomorphisms of incidence semialgebras
I. I. Artamonova
1245
Upper bound of the global dimension of pullback rings
N. V. Kosmatov
1251
On substantiation of a method for calculation of nuclear operators' eigenvalues with the help of the theory of traces
E. M. Maleko
1255
Algorithms on finite sets of vectors and space points
M. N. Maryukov
1259
Description of density orbits of semiregular nilpotent elements in simple Lie algebras of small dimensions
A. A. Sukhanov
1263
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020